# SDR COMA0760583

- Difficulty date: September 23, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 18,597 hours, 15,571 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1446
- Condition: Faulty
- Location: Nlg
- Part time: 13,298 hours, 10,839 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5452 - RECEIVED NOSE GEAR DISAGREE ON EXTENSION.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED NLG SELECTOR VALVE.  NO FURTHER DEFECTS.
